Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 2, Pages 207–222 (Mi zvmmf1540)  

This article is cited in 1 scientific paper (total in 1 paper)

Blow-up self-similar solutions of Cauchy problems for the quasilinear parabolic equation

A. N. Vasil'eva, A. P. Mikhailovb

a Moscow Institute of Physics and Technology
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (2419 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:2, 197–212

Bibliographic databases:
UDC: 519.6:517.956.4
MSC: Primary 35K55; Secondary 35B40, 35C05, 35K15
Received: 27.01.1999
Revised: 14.09.1999

Citation: A. N. Vasil'ev, A. P. Mikhailov, “Blow-up self-similar solutions of Cauchy problems for the quasilinear parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000), 207–222; Comput. Math. Math. Phys., 40:2 (2000), 197–212

Citation in format AMSBIB
\Bibitem{VasMik00}
\by A.~N.~Vasil'ev, A.~P.~Mikhailov
\paper Blow-up self-similar solutions of Cauchy problems for the quasilinear parabolic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 2
\pages 207--222
\mathnet{http://mi.mathnet.ru/zvmmf1540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1792757}
\zmath{https://zbmath.org/?q=an:0983.35056}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 2
\pages 197--212


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1540
  • http://mi.mathnet.ru/eng/zvmmf/v40/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Mikhailov, “Classification of unbounded solutions to a quasilinear transport equation”, Comput. Math. Math. Phys., 42:6 (2002), 802–813  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:173
    Full text:71
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021